Alert archive / Florida / Gale Warnings in 2009
Gale Warning 3, NWS Tallahassee, FL
NWS Tallahassee, FL issued this gale warning at May 19, 2009, 4:23 PM EDT. It took effect at May 19, 2009, 5:00 PM EDT. It was in force for 29 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 19, 2009, 4:23 PM EDT (20:23 UTC)
- In effect from
- May 19, 2009, 5:00 PM EDT
- Expired
- May 20, 2009, 9:41 PM EDT
- In force
- 29 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted, in the capitals the NWS used until 2016.
438 WHUS72 KTAE 192023 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 423 PM EDT TUE MAY 19 2009 GMZ730-750-755-765-770-775-200230- /O.CON.KTAE.SC.Y.0020.000000T0000Z-090519T2100Z/ /O.CAN.KTAE.GL.A.0002.090519T2100Z-090520T1800Z/ /O.NEW.KTAE.GL.W.0003.090519T2100Z-090521T0900Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 423 PM EDT TUE MAY 19 2009 ...GALE WARNING IN EFFECT UNTIL 5 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 AM EDT THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. AN UNUSUAL PATTERN FOR MAY WILL CONTINUE FOR SEVERAL DAYS...WITH A TIGHT GRADIENT OVER THE NORTHEAST GULF OF MEXICO BETWEEN LOW PRESSURE TO OUR SOUTH AND HIGH PRESSURE TO OUR NORTH. PERIODS WITH SUSTAINED WINDS AROUND 30 KNOTS WITH FREQUENT GUSTS TO 35 TO 40 KNOTS. THE HIGHEST SEAS WILL REMAIN OFFSHORE OR BEYOND 15 NAUTICAL MILES. SEAS WILL BUILD TO 10 TO 12 FEET WITH OCCASIONAL HIGHER SEAS UP 15 FEET POSSIBLE WELL OFFSHORE LATER TONIGHT AND THROUGH WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
5 follow-up statements
281 WHUS72 KTAE 200145 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 945 PM EDT TUE MAY 19 2009 GMZ730-750-755-765-770-775-200845- /O.CON.KTAE.GL.W.0003.000000T0000Z-090521T0900Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 945 PM EDT TUE MAY 19 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY. STRONG NORTHEAST WINDS WITH FREQUENT GUSTS TO GALE FORCE WILL CONTINUE INTO WEDNESDAY NIGHT AS THE MARINE AREA REMAINS BETWEEN HIGH PRESSURE TO THE NORTH AND A DEVELOPING LOW TO THE SOUTH. WITH THE NORTHEAST FLOW OVER THE GULF WATERS...THE HIGHEST SEAS WILL REMAIN OFFSHORE OR BEYOND 15 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ FOURNIER
988 WHUS72 KTAE 200829 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 429 AM EDT WED MAY 20 2009 GMZ730-750-755-765-770-775-201430- /O.CON.KTAE.GL.W.0003.000000T0000Z-090521T0900Z/ /O.NEW.KTAE.SC.Y.0021.090521T0900Z-090522T0900Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 429 AM EDT WED MAY 20 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM THURSDAY TO 5 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM THURSDAY TO 5 AM EDT FRIDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY. STRONG NORTHEAST WINDS WITH FREQUENT GUSTS TO GALE FORCE WILL CONTINUE THROUGH TODAY AND INTO TONIGHT AS THE MARINE AREA REMAINS BETWEEN A LARGE HIGH PRESSURE AREA TO THE NORTH AND A DEVELOPING LOW TO THE SOUTH. WINDS WILL NOT DROP BELOW SMALL CRAFT ADVISORY THRESHOLDS UNTIL AT LEAST THURSDAY NIGHT. THE NORTHEAST FLOW WILL KEEP HIGHEST SEAS WELL OFFSHORE...OR BEYOND 15 NAUTICAL MILES. THE WINDS WILL VEER SLOWLY AROUND TO THE EAST THURSDAY THROUGH SATURDAY AND THEN SOUTHEAST BY SUNDAY AS THE LOW TRACKS SOUTH AND THEN SOUTHWEST OF THE MARINE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS...SUSTAINED OR IN FREQUENT GUSTS...ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 18-WOOL
737 WHUS72 KTAE 201439 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1039 AM EDT WED MAY 20 2009 GMZ730-750-755-765-770-775-202030- /O.CON.KTAE.GL.W.0003.000000T0000Z-090521T0900Z/ /O.CON.KTAE.SC.Y.0021.090521T0900Z-090522T0900Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1039 AM EDT WED MAY 20 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM THURSDAY TO 5 AM EDT FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM THURSDAY TO 5 AM EDT FRIDAY. STRONG NORTHEAST WINDS WITH FREQUENT GUSTS TO GALE FORCE WILL CONTINUE INTO TONIGHT AS THE MARINE AREA REMAINS BETWEEN A LARGE HIGH PRESSURE AREA TO THE NORTH AND A DEVELOPING LOW TO THE SOUTH. WINDS WILL NOT DROP BELOW SMALL CRAFT ADVISORY THRESHOLDS UNTIL AT LEAST THURSDAY NIGHT. THE NORTHEAST FLOW WILL KEEP HIGHEST SEAS WELL OFFSHORE...OR BEYOND 15 NAUTICAL MILES. THE WINDS WILL VEER SLOWLY AROUND TO THE EAST THURSDAY THROUGH SATURDAY AND THEN SOUTHEAST BY SUNDAY AS THE LOW TRACKS SOUTH AND THEN SOUTHWEST OF THE MARINE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS...SUSTAINED OR IN FREQUENT GUSTS...ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
184 WHUS72 KTAE 201918 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 318 PM EDT WED MAY 20 2009 GMZ730-750-755-765-770-775-210330- /O.CON.KTAE.GL.W.0003.000000T0000Z-090521T0900Z/ /O.CON.KTAE.SC.Y.0021.090521T0900Z-090522T0900Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 318 PM EDT WED MAY 20 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM THURSDAY TO 5 AM EDT FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM THURSDAY TO 5 AM EDT FRIDAY. STRONG NORTHEAST WINDS WITH FREQUENT GUSTS TO GALE FORCE WILL CONTINUE THROUGH TONIGHT AS THE MARINE AREA REMAINS BETWEEN A LARGE HIGH PRESSURE AREA TO THE NORTH AND A DEVELOPING LOW TO THE SOUTH. WINDS WILL NOT DROP BELOW SMALL CRAFT ADVISORY THRESHOLDS UNTIL AT LEAST THURSDAY NIGHT. THE NORTHEAST FLOW WILL KEEP HIGHEST SEAS WELL OFFSHORE...OR BEYOND 15 NAUTICAL MILES. THE WINDS WILL VEER SLOWLY AROUND TO THE EAST THURSDAY THROUGH SATURDAY AND THEN SOUTHEAST BY SUNDAY AS THE LOW TRACKS SOUTH AND THEN SOUTHWEST OF THE MARINE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS...SUSTAINED OR IN FREQUENT GUSTS...ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
054 WHUS72 KTAE 210141 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 941 PM EDT WED MAY 20 2009 GMZ730-750-755-765-770-775-210930- /O.CAN.KTAE.GL.W.0003.000000T0000Z-090521T0900Z/ /O.EXT.KTAE.SC.Y.0021.090521T0141Z-090522T0900Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 941 PM EDT WED MAY 20 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT FRIDAY. STRONG NORTHEAST WINDS WITH OCCASIONAL GUSTS TO GALE FORCE WILL CONTINUE THROUGH TONIGHT AS THE MARINE AREA REMAINS BETWEEN A LARGE HIGH PRESSURE AREA TO THE NORTH AND A DEVELOPING LOW TO THE SOUTH. WINDS WILL NOT DROP BELOW SMALL CRAFT ADVISORY THRESHOLDS UNTIL AT LEAST THURSDAY NIGHT. THE NORTHEAST FLOW WILL KEEP HIGHEST SEAS WELL OFFSHORE...OR BEYOND 15 NAUTICAL MILES. THE WINDS WILL VEER SLOWLY AROUND TO THE EAST THURSDAY THROUGH SATURDAY AND THEN SOUTHEAST BY SUNDAY AS THE LOW TRACKS SOUTH AND THEN SOUTHWEST OF THE MARINE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CAMP
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this gale warning went out at May 19, 2:56 PM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, May 19, 2:56 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
256 PM EDT TUE MAY 19 2009
.SHORT TERM (TONIGHT-THURSDAY NIGHT)...
THE MODELS ARE GENERALLY IN AGREEMENT AND SHOW THE VERY BROAD
UPPER LOW THAT IS CURRENTLY CENTERED OVER THE EASTERN GULF OF MEXICO
SLOWLY TRACKING WEST-NORTHWEST TOWARD THE CENTRAL GULF COAST OVER
THE NEXT FEW DAYS. A WEAK SURFACE LOW WAS ANALYZED IN THE VICINITY OF
THE KEYS EARLIER TODAY AND IS FORECAST TO SLOWLY TRACK NORTHWEST
TOWARD THE CENTRAL GULF COAST...WHICH WILL PASS SOUTH AND SOUTHWEST
OF OUR MARINE AREA TOWARD THE END OF THE PERIOD AND BEYOND. ALTHOUGH
THIS FEATURE IS CURRENTLY THERMALLY ASYMMETRIC AND MORE FRONTAL IN
NATURE...A FEW OF THE MODELS ARE HINTING OF SOME TRANSITION TOWARD A
A MORE SYMMETRIC STRUCTURE WITH A VERY SMALL CHANCE OF A SHALLOW
WARM CORE DEVELOPING TOWARD THE END OF THE SHORT-TERM PERIOD.
OUR FORECAST AREA WILL REMAIN BETWEEN HIGH PRESSURE TO THE NORTH AND
THE PREVIOUSLY DISCUSSED LOW TO THE SOUTH THROUGH THIS PERIOD. GUSTY
NORTHEAST WINDS WITH INCREASING RAIN CHANCES FROM EAST TO WEST WILL
CONTINUE. TEMPERATURES WILL STEADILY RISE BACK TOWARD NORMAL BY THE
END OF THE PERIOD.
&&
.LONG TERM (FRIDAY THROUGH TUESDAY)...
CONSIDERABLE UNCERTAINTY EXISTS AS TO THE POSITION AND CHARACTER OF
THE LOW IN THE GULF OF MEXICO AT THE BEGINNING OF THIS FORECAST
PERIOD 00Z FRI. BEST BET AT THIS POINT IS FOR IT TO BE EITHER EXTRA
OR SUBTROPICAL. THE 00Z GFS OPERATIONAL RUN LOOKS LIKE A WRN
OUTLIER...WHILE THE 18/12Z EURO LOOKS LIKE AN OUTLIER NOW IN PULLING
THE LOW ABRUPTLY NWD OVER THE WEEKEND TO MOBILE BAY BY MON. LIKE THE
SREF AND NAM AT THE START OF THE PERIOD AND PENDING A LOOK AT THE
NEW EURO...WE PLAN TO KEEP OUR WIND FORECAST GENERALLY E-ESE THROUGH
THE FORECAST PERIOD WITH ELEVATED POPS (ABOVE MEX MOS) THROUGH SUN.
IN OTHER WORDS...WE WILL FORECAST AS IF A LOW WILL DRIFT SLOWLY NWWD
TOWARD LA DURING THE THU NIGHT THROUGH SUN TIME FRAME SIMILAR TO
YESTERDAYS HPC FORECAST. THE KEY HERE IS THAT THIS WILL BE AN
UNSETTLED FORECAST WITH ABOVE CLIMO RAIN CHANCES. MIN TEMPS SHOULD
BE NEAR NORMAL...WITH MAX TEMPS BELOW NORMAL DUE TO EXTENSIVE CLOUD
COVER.
&&
.MARINE...STRONG NORTHEAST WINDS WITH GUSTS TO GALE FORCE WILL BE
EXPECTED BEGINNING TONIGHT AND WILL CONTINUE INTO WEDNESDAY NIGHT
AS THE MARINE AREA REMAINS BETWEEN HIGH PRESSURE TO THE NORTH AND A
DEVELOPING LOW TO THE SOUTH. WITH THE NORTHEAST FLOW OVER THE GULF
WATERS...THE HIGHEST SEAS WILL REMAIN OFFSHORE OR BEYOND 15 NAUTICAL
MILES. THE WINDS WILL SLOWLY VEER AROUND TO THE EAST AND SOUTHEAST
THURSDAY THROUGH SATURDAY AS THE LOW TRACKS SOUTHWEST SOUTH OF THE
MARINE AREA. RAIN CHANCES WILL INCREASE TONIGHT AND SPREAD WEST OVER
THE NORTHEAST GULF OVER THE NEXT COUPLE OF DAYS.
&&
.AVIATION...MVFR CIGS GRADUALLY PUSHING WEST ACROSS THE AREA. EXPECT
THIS TREND TO CONTINUE...MAINLY FOR FLORIDA TERMINALS WITH AN
INCREASE IN SCATTERED SHOWERS OVERNIGHT. WINDY CONDITIONS WILL
CONTINUE THROUGH THE TAF PERIOD.
&&
.FIRE WEATHER...INCREASING MOISTURE AND RAIN CHANCES WILL KEEP THE
RH VALUES WELL ABOVE WARNING CRITERIA THROUGH THE REMAINDER OF THE
WORK WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 59 77 65 81 67 / 40 60 40 50 30
PANAMA CITY 60 77 67 82 69 / 30 50 40 50 30
DOTHAN 56 79 63 81 65 / 10 30 40 50 30
ALBANY 56 79 64 80 66 / 20 40 40 50 30
VALDOSTA 59 75 65 79 67 / 50 60 40 50 30
CROSS CITY 62 79 65 84 67 / 80 60 40 50 30
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...WORTH.
RED FLAG WARNING UNTIL 6 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BAKER...CALHOUN...CLAY...DOUGHERTY...EARLY...LEE...
MILLER...QUITMAN...RANDOLPH...SEMINOLE...TERRELL.
FL...LAKE WIND ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...
DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
RED FLAG WARNING UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: BAY...CALHOUN...COASTAL WALTON...GULF...HOLMES...
INLAND WALTON...JACKSON...WASHINGTON.
GM...GALE WARNING UNTIL 5 AM EDT THURSDAY FOR THE FOLLOWING
ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...
COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20
NM...COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM.
&&
SHORT TERM/MARINE...GIBBS
LONG TERM...WOOL
AVIATION/FIRE WEATHER...CAMPHazardous weather outlook, May 19, 5:24 AM EDT, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 524 AM EDT TUE MAY 19 2009 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-200800- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 524 AM EDT TUE MAY 19 2009 /424 AM CDT TUE MAY 19 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... HIGH END ADVISORY LEVEL CONDITIONS WILL CONTINUE THROUGH THE MORNING OVER THE COASTAL WATERS OF THE NORTHEAST GULF OF MEXICO WITH A FEW GALE FORCE GUSTS POSSIBLE. CONFIDENCE IS INCREASING IN THE POTENTIAL FOR MORE FREQUENT GALE FORCE GUSTS LATER THIS AFTERNOON INTO WEDNESDAY RESULTING IN THE ISSUANCE OF GALE WATCHES. WINDY CONDITIONS ARE EXPECTED OVER LAND AND INLAND LAKES THROUGH THE EARLY EVENING WITH LAKE WIND ADVISORIES NOW IN EFFECT. SUSTAINED WINDS WILL APPROACH 20 MPH LATER THIS MORNING AND INTO THE AFTERNOON WITH FREQUENT GUSTS TO AROUND 25 MPH POSSIBLE. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. DRIER LOW LEVEL AIR WILL RESULT IN LOW RELATIVE HUMIDITY ACROSS PORTIONS OF THE FLORIDA PANHANDLE...SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA THIS AFTERNOON. THE COMBINATION OF THE LOW RELATIVE HUMIDITY AND STRONG NORTHEAST WINDS WILL ENHANCE THE DEVELOPMENT AND SPREAD OF WILDFIRES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ALTHOUGH THE PATTERN IS EXPECTED TO REMAIN UNSETTLED WITH SHOWERS IN THE FORECAST THROUGH THE MAJORITY OF THE WEEK...WIDESPREAD RAINFALL AMOUNTS ARE NOT ANTICIPATED TO BE SIGNIFICANT. DEPENDING ON THE EVENTUAL POSITION OF THE LOW...TIDES ALONG APALACHEE BAY MAY BECOME A CONCERN DURING THE LATER PORTION OF THE WEEK. CONFIDENCE IN THE POSITION OF THIS LOW REMAINS LOW... HOWEVER A POSITION SOUTHWEST OF FLORIDA BIG BEND MAY RESULT IN MINOR COASTAL FLOODING AT THE TIMES OF HIGH TIDE FRIDAY INTO THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 14-MROCZKA
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 4:18 AM EDT | Gale Watch | TAE | 12 hr | |
| May 19, 5:06 AM EDT | Lake Wind Advisory | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 15 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.